MAUDE Adverse Event Report: ABBOTT VASCULAR HT VERSATURN GUIDE WIRE

ABBOTT VASCULAR HT VERSATURN GUIDE WIRE
Model Number 1013319
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was to treat a left anterior descending artery.A hi-torque versaturn guide wire was advanced to the lesion without issue.Pre-dilatation was performed with an unspecified balloon.When advancing and removing the balloon, resistance was met with the guide wire.Then an unspecified drug-eluting stent was advanced over the guide wire, but became stuck on the guide wire.All devices were removed as a single unit.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual and functional inspection was performed on the returned guide wire and the reported difficulty to advance/position and difficult to remove from the sds were confirmed.The reported difficulty to advance/position from the bdc and remove were unable to be confirmed due to the returned condition of the guide wire.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.There was no damage noted to the guide wire during the inspection prior to use which suggests a product quality issue with respect to manufacture, design or labeling did not contribute to the reported difficulties.The investigation determined the reported difficulty to advance and difficulty to remove from the non-abbott balloon catheter and sds appear to be related to operational circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.Na.

Brand Name
HT VERSATURN GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10320042
Report Number2024168-2020-06179
Device Sequence Number11521201
Product Code DQX
UDI-Device Identifier08717648198458
UDI-Public08717648198458
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K141782
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number1013319
Device Catalogue Number1013319
Device Lot Number9120261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2020
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer08/19/2020
Initial Report FDA Received Date07/24/2020
Supplement Report FDA Received Date09/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1